×

Found 8 Documents (Results 1–8)

100
MathJax

Formulation of scattering theory for the nonlinear Schrödinger equation with boundary conditions of the finite density type in a soliton-free sector. (English. Russian original) Zbl 0724.35082

J. Sov. Math. 54, No. 3, 900-905 (1991); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 169, 60-67 (1988).
MSC:  35P25 81U20 35Q55
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Classification

Software